# SDR AUS20020203

- Difficulty date: February 23, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Cessna TR182
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 3451 · DME/TACAN System
- Part: Antenna
- Condition: Faulty
- Location: Dme/Tacan System
- Component: Dme/Tacan System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DME ANTENNA PAINTED OVER. SIGNS OF CORROSION AROUND EDGES OFANTENNA.
